RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 1018–1020 (Mi dan32872)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Banach lattices of Calderón

G. Ya. Lozanovskii


Full text: PDF file (439 kB)

Bibliographic databases:
UDC: 513.88
Presented: В. И. Смирнов
Received: 06.04.1966

Citation: G. Ya. Lozanovskii, “Banach lattices of Calderón”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 1018–1020

Citation in format AMSBIB
\Bibitem{Loz67}
\by G.~Ya.~Lozanovskii
\paper Banach lattices of Calder\'on
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 1018--1020
\mathnet{http://mi.mathnet.ru/dan32872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0208345}
\zmath{https://zbmath.org/?q=an:0156.36602}


Linking options:
  • http://mi.mathnet.ru/eng/dan32872
  • http://mi.mathnet.ru/eng/dan/v172/i5/p1018

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Markus, “The problem of spectral synthesis for operators with point spectrum”, Math. USSR-Izv., 4:3 (1970), 670–696  mathnet  crossref  mathscinet  zmath
    2. B. Z. Vulikh, G. Ya. Lozanovskii, “On the representation of completely linear and regular functionals in partially ordered spaces”, Math. USSR-Sb., 13:3 (1971), 323–343  mathnet  crossref  mathscinet  zmath
    3. A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov, “Grigorii Yakovlevich Lozanovskii (obituary)”, Russian Math. Surveys, 3:1 (1978), 183–188  mathnet  crossref  mathscinet  zmath
    4. A. A. Mekler, “On a semigroup of Marcinkiewicz modulars with involution”, J. Math. Sci. (N. Y.), 134:4 (2006), 2305–2310  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:27
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019